# SDR SWAA2022081628316

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 25.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.600 INCH 2022-368139 / [01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: DIGITAL CALIPER P/N:500-752-20; S/N:B21038254; DUE DATE:11-AUG-22.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 14-FEB-23.;[05] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 14-FEB-23.;[06] REPAIRED - LH HORIZONTAL STABILIZER - LOWER SKIN BETWEEN SSTA 175.50 AND SSTA 193.90 IAW EA# 22-155-02219 [TTG8Q00E49FV] AND EA #22-155-02219-WIP1 [TTG8Q00DSU06] SEE INDIVIDUAL SIGN OFFS BELOW.;[07] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
